MAUDE Adverse Event Report: STRYKER SPINE-US 9.5X90 POLYAXIAL SCREW; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM

STRYKER SPINE-US 9.5X90 POLYAXIAL SCREW; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Catalog Number 482619590
Medical Device Problem Code Manufacturing, Packaging or Shipping Problem (2975)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/11/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An urgent medical device recall letter was sent on 01 july 2019 to the affected customers.The urgent medical device recall letter was sent to notify customers that the affected product has been voluntarily recalled by stryker and has already been removed from their inventory by the local representative.
 
Event or Problem Description
A screw labelled as 95 mm, was actually 100 mm in length.No patient involvement or adverse consequences to a patient.
 
Additional Manufacturer Narrative
A visual inspection was performed and no visual non-conformances were identified but a dimensional inspection via calibrated ruler confirmed the screw shaft was 100mm in length instead of 90mm as marked.Complaint history records were reviewed for the lot number provided and no similar events were identified.Device history records were reviewed and no relevant manufacturing issues were identified.As the device was confirmed to be out of specification, a nonconformance was initiated.The result was determined to be human error during final inspection.A corrective action/preventative action was opened to further investigate and prevent recurrence.
 
Event or Problem Description

Brand Name
9.5X90 POLYAXIAL SCREW
Common Device Name
THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Manufacturer (Section D)
STRYKER SPINE-US
2 pearl court
allendale NJ 07401
MDR Report Key8778453
Report Number3005525032-2019-00070
Device Sequence Number11429511
Product Code NKB
UDI-Device Identifier07613327351576
UDI-Public07613327351576
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K170496
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 09/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number482619590
Device Lot NumberB88751
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/14/2019
Initial Date Received by Manufacturer 06/11/2019
Supplement Date Received by Manufacturer08/19/2019
Initial Report FDA Received Date07/10/2019
Supplement Report FDA Received Date09/17/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1